# SDR USAA2014032500010

- Difficulty date: March 19, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 95,933 hours, 18,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK TWO 1/8 INCH CRACKS IN OUTER CHORD STRAP AT BULKHEAD AT BS 1726.5, STRINGER 7R. REPAIRED BULKHEAD OUTER CHORD STRAP AT BS 1726.5, STRINGER 7R IAW SRM 53-80-01-2R-5.
